# SDR ASAA2022091440105

- Difficulty date: September 14, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 69,503 hours, 27,931 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LOWER SKIN CRACKED AT STA 94.0 AND REAR SPAR. GROUNDED - YES. REMOVED EXISTING REPAIR PREFORMED CUTOUT OF DAMAGE AND ISNTALLED NEW REPAIR IAW B737-900 SRM 55-10-01-2R-11 CAT B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 FLT CYCLES.
